# SDR WRNA201100010

- Difficulty date: November 11, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N951AR
- Make and model: Doug MD-11F
- Aircraft serial: 48495
- Aircraft time: 61,629 hours, 16,218 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 6225136001
- Part serial: 2178
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR SYSTEM FAILED WHILE IN FLT.  BOTH NR 1 AND 2 SYSTEMS INOPERATIVE. DIVERTED DUE TO WEATHER. MX REPLACED WEATHER RADAR ANTENNA IAW 34-41-00 AND 34-41-04 STEP 3. OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
